Michigan, 2010

Damaging Winds in Michigan, May 7, 2010

May 7, 2010 · NWS IWX · 2 events in 1 county or zone

The same warm front that was the focus for the dying morning convection once again allowed for the development of elevated storms across far southern lower Michigan. While the majority of the storms remained below severe limits, one storm did produce damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

The same warm front that was the focus for the dying morning convection once again allowed for the development of elevated storms across far southern lower Michigan. While the majority of the storms remained below severe limits, one storm did produce damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at May 7, 2:39 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, May 7, 2:39 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT FRI MAY 7 2010

.NEAR TERM/MESOANALYSIS

WARM FRONTAL BOUNDARY LOCATED MIDWAY THROUGH THE CWA AND PARTIALLY
VISIBLE ON 88D THROUGH WHITLEY AND ALLEN COUNTIES WHILE SFC LOW
PRESSURE JUST MOVING ACROSS IL-IN STATE LINE NEAR WHITE COUNTY.
CONVECTION HAS BEGUN ACROSS WESTERN AREAS AS WEAK MID LEVEL
COOLING MOVES IN HOWEVER STRONGER STORMS ARE STILL
EXPECTED TO FIRE NEAR THE WARM FRONTAL BOUNDARY IN THE NEXT COUPLE
OF HOURS AS EML CAP ERODES AND STRONG MID LEVEL JET NOSES EAST.
MOISTURE RETURN HAS BEEN SUFFICIENT ALONG AND SOUTH OF THE BOUNDARY AND
WITH ENVIRONMENT STILL HOLDING 40-50 KNOTS OF STRONGLY SHEARED
MEAN FLOW INITIAL DEVELOPMENT SHOULD SUPPORT DISCRETE SUPERCELLS
BEFORE EVENTUALLY EVOLVING INTO AN MCS. GREATEST POTENTIAL FOR
TORNADOES WILL BE WITHIN STORMS THAT INTERACT WITH THE FRONTAL
ZONE WHICH CONTINUES TO DRIFT SLOWLY NORTH. NEW WW ISSUED BY SPC
COVERS THE PRIMARY WINDOW FOR SEVERE WEATHER THROUGH 03Z.

&&

.SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...

BY THIS EVENING STRONG AND/OR SEVERE STORMS SHOULD STILL BE ONGOING
OVER THE EASTERN PORTION OF THE CWA.  AS SFC LOW CONTINUES TO MOVE
ENE AND BL BECOMES MORE STABLE AFTER SUNSET A WEAKENING TREND WILL
BEGIN FOR ANY CONVECTION THAT REMAINS AHEAD OF THE ADVANCING COLD
FRONT...WHICH FINALLY CLEARS THE AREA BY 06Z BRINGING AN END TO ANY
LINGERING CONVECTION.

IN THE SYSTEMS WAKE MUCH COLDER AIR STREAMS INTO THE CWA CARRIED BY
BRISK 40 KNOT WINDS AT H925 RESULTING IN TEMPS ALOFT FALLING TO -4C
AT H85 BY MIDDAY SATURDAY.  THE RESULT WILL BE A RAW DAY FOR EARLY
MAY WITH HIGHS STRUGGLING TO ESCAPE THE 40S NORTH...AND INTO THE LOW
50S SOUTH...FURTHER EXACERBATED BY W-NW WINDS OF 20-25 MPH GUSTING
INTO THE 30S.  WITH BROAD CYCLONIC FLOW ALOFT AROUND MID/UPPER LEVEL
WAVE TRANSITING THE EASTERN GREAT LAKES...AND LLEVEL WINDS OFF THE
LAKE WITH MID LAKE DELTA T/S NEAR 10C AND NEARSHORE
15-17C...CLOUDINESS IS CERTAIN ALONG WITH CHANCE OF SHOWERS
DOWNSTREAM WHERE ANY BREAKS IN LOW STRATUS ALLOW CONVECTIVE BURSTS
AND THUS ADDED LOW POPS DOWNWIND FOR SATURDAY AFTERNOON.

SATURDAY NIGHT APPEARS QUITE COLD AS SFC RIDGING CENTERED OVER MO
TAKES HOLD. GUIDANCE TEMPS ARE IN THE LOW 30S WHICH APPEARS
REASONABLE GIVEN EXPECTED DEWPTS NEAR 30 AND EXPECTED DECOUPLING
FROM LIGHT GRADIENT FLOW ALOFT. STAYED NEAR A MET/PERSISTENCE BLEND
WHICH MAKES A FROST ADVISORY LOOK LIKELY BUT WILL DEFER TO NIGHT
SHIFT WITH ONGOING WEATHER CONCERNS THIS AFTERNOON.

&&

.LONG TERM...
SFC RIDGING WILL BE SLOW TO EXIT THE AREA STARTING THE PD ON SUN.
HWVR INSOLATION WILL AIDE IN MODERATING UNSEASONABLY COLD AIRMASS.
DECOUPLING ALG W/CLR SKIES AND LIGHT WINDS WITHIN RIDGE AXIS WILL
AGAIN FVR FROST DVLPMNT LATE SUN NIGHT AND HAVE ADDED GRID MENTION
ACRS THE N HALF.

OTHERWISE SFC RIDGE WILL CONT EWD MON IN RESPONSE TO RENEWED WRN
TROUGHING AND SUBSEQUENT DOWNSTREAM MID LVL RIDGING. BLDG THERMAL
RIDGE AND DEEPENING SWRLY FLW WILL YIELD TEMPS AOA NORMAL BEGINNING
TUE AND LASTING THROUGH THE END OF NXT WEEK IN LINE W/FVRD ECMWF
PROGS. PRIMARY UNCERTAINTY LIES W/PLACEMENT OF ACTIVE W-E FNTL BNDRY
DOWNSTREAM OF WRN TROUGH AND EPISODIC SW/S EJECTING EWD OUT OF MEAN
TROUGH. CERTAINLY CONVN WILL AUGMENT POSITION/INTENSITY OF SFC BNDRY
BUT DO NOT SEE ANY COMPELLING REASON TO DETRACT FM CURRENT MENTION
OF EXTENDED PD OF POPS W/MOST SIG MODEL CONSENSUS AT THIS POINT MON
NIGHT TUE AND AGAIN WED NIGHT/THU AND HAVE ADDED ADDNL POP DETAIL LT
MON NIGHT AS A START. REMAINDER GOOD AS IS FOR NOW UNTIL A BTR MODEL
CONSENSUS DVLPS.

&&

.AVIATION...
SFC LOW PRESSURE LOCATED IN CENTRAL ILLINOIS WILL CONTINUE TO
PROGRESS NE TO NEAR KSBN BY 21Z. WARM FRONT HAS PUSHED NORTH TO
NEAR KFWA AND WILL BRING WINDS AROUND TO SW SOON AFTER PASSAGE IN
THE 18Z-19Z WINDOW...WINDS BECOMING GUSTY TO 25 KNOTS. STORMS
EXPECTED TO DEVELOP IN DESTABILIZING ENVIRONMENT ALONG AND SOUTH
OF THE WARM FRONT...AND NEAR THE SFC LOW TRACK...BRINGING A WINDOW
FOR POSSIBLE TSRA TO BOTH TERMINALS THIS AFTERNOON. COLD FRONT PASSES LATE
VEERING WINDS TO WEST-NORTHWEST 15-20MPG GUSTING 25MPH THROUGH END
OF TAF PD. SKIES TO BECOME BKN-OVC WITH GRADUALLY LOWERING CIG AT
KSBN AS CLOUD DECK ENTERING INDIANA CONTINUES OVERHEAD...AND CIGS
WILL LOWER TO MVFR BY MORNING AS COLD AIR ADVECTION BENEATH
CYCLONIC FLOW AROUND MID LEVEL WAVE CONTINUES INTO MIDDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO MIDNIGHT EDT SATURDAY
     NIGHT FOR LMZ043-046.

&&

NEAR TERM/MESO...LUD
SHORT TERM...LUD
LONG TERM...T
AVIATION...LUD
Hazardous weather outlook, May 7, 3:19 PM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 PM EDT FRI MAY 7 2010

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-082030-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
419 PM EDT FRI MAY 7 2010 /319 PM CDT FRI MAY 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 11PM EDT/10PM CDT. SEVERE
THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES ARE EXPECTED THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD FROST IS LIKELY OVER MUCH OF THE AREA LATE SATURDAY
NIGHT AND AGAIN LATE SUNDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THE STORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE THROUGH THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-082030-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
419 PM EDT FRI MAY 7 2010 /319 PM CDT FRI MAY 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE THROUGH LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD FROST IS LIKELY OVER MUCH OF THE AREA LATE SATURDAY
NIGHT AND AGAIN LATE SUNDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THE STORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE THROUGH THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-082030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 PM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TODAY. SEVERE STORMS ARE ANTICIPATED TO
DEVELOP THIS AFTERNOON WITH LARGE HAIL THE GREATEST RISK. WIND
GUSTS TO 45 KNOTS ARE ALSO POSSIBLE WITH LOCALLY HIGHER WAVES IN
AND NEAR STRONG STORMS.

SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR THIS EVENING IN WAKE OF
THE STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY
EVENING.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.
IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BECOME SEVERE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 7, 4:07 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 PM EDT FRI MAY 7 2010

INZ008-015>018-023>025-072130-
ALLEN IN-FULTON IN-HUNTINGTON IN-KOSCIUSKO IN-MIAMI IN-NOBLE
IN-WABASH IN-WHITLEY IN-
507 PM EDT FRI MAY 7 2010

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF NORTH MANCHESTER...OR 10
MILES NORTH OF PERU...MOVING NORTHEAST AT 65 MPH.

DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NORTH MANCHESTER...
  COLUMBIA CITY...
  SOUTH WHITLEY...
  LIBERTY MILLS...
  COLLAMER...BRACKEN AND LUTHER...
  PEABODY...TUNKER AND WASHINGTON CENTER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4132 8529 4111 8516 4083 8599 4099 8610
TIME...MOT...LOC 2106Z 243DEG 58KT 4095 8593
Special weather statement, May 7, 4:15 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT FRI MAY 7 2010

INZ005-MIZ078>080-072145-
BRANCH MI-CASS MI-ELKHART IN-ST. JOSEPH MI-
515 PM EDT FRI MAY 7 2010

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BRISTOL...OR NEAR SIMONTON
LAKE...MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  THREE RIVERS...
  STURGIS...
  CONSTANTINE AND WHITE PIGEON...
  CENTREVILLE...
  COLON...
  MOTTVILLE...JONES AND COREY LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4182 8522 4176 8556 4176 8566 4174 8566
      4170 8592 4191 8601 4208 8535 4208 8532
TIME...MOT...LOC 2115Z 254DEG 51KT 4181 8583
Special weather statement, May 7, 4:30 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT FRI MAY 7 2010

INZ017-018-025-072200-
ALLEN IN-HUNTINGTON IN-WHITLEY IN-
530 PM EDT FRI MAY 7 2010

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF FORT WAYNE...OR 9 MILES EAST OF
NORTH MANCHESTER...MOVING EAST AT 65 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FORT WAYNE...
  NEW HAVEN...
  WOODBURN AND GRABILL...
  DUNFEE...ARCOLA AND ROLLING HILLS...
  WALLEN...
  LEO-CEDARVILLE AND MAPLES...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4094 8564 4101 8564 4101 8567 4106 8569
      4128 8483 4109 8480 4103 8480
TIME...MOT...LOC 2130Z 254DEG 59KT 4104 8542
Local storm report, May 7, 4:31 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             THREE RIVERS            41.94N  85.63W
05/07/2010  M0.50 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

&&

EVENT NUMBER IWX1000479

MCS
Local storm report, May 7, 4:34 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             CENTREVILLE             41.92N  85.53W
05/07/2010  M0.25 INCH       ST. JOSEPH         MI   AMATEUR RADIO

&&

EVENT NUMBER IWX1000480

MCS
Local storm report, May 7, 4:35 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 S SOUTH WHITLEY       41.04N  85.63W
05/07/2010  M0.88 INCH       WHITLEY            IN   AMATEUR RADIO

&&

EVENT NUMBER IWX1000481

MCS

The radar

The Northern Indiana radar (KIWX), 87 km away, was scanning. The volume nearest the first event began at 21:54 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Branch

When
May 7, 4:53 PM EST to 4:54 PM EST
Where
Branch County, 0.69 mi S of Coldwater
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.940, -85.000

Emergency management officials reported numerous tree branches down.

Thunderstorm Wind, Branch

When
May 7, 5:16 PM EST to 5:17 PM EST
Where
Branch County, 0.69 mi N of Quincy
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
41.940, -84.880

Emergency management officials reported a tree down in the Quincy area. In addition, a transformer and power lines were down as a result of a snapped utility pole. Damage is estimated at around $10,000.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 225298, 225299.